1. alfjess

    alfjess Registered User

    Jul 10, 2006
    1,213
    south lanarkshire
    Hi Hazel and Sylvia

    Thanks for your relpies.
    I don't think Dad will be put back on Aricept, because the hospital thought it could be the medication causing his slow heart rate The nurse at the care home has been monitoring his BP and pulse, which is now normal, so it probably was

    At least he has had the benefit of Aricept for 4 years.

    Hazel you are always very polite to me, even without the missing millions:)

    Thanks
    Alfjess
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.